სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26228 ჩანაწერიდან.


ძებნის განულება

D. Natroshvili. On the alternative version of proving the existence theorems in exterior problems of the steady state oscillation theory . Tr. In-ta Prikl. Mat. Tbilis. Univ.. 1981წ. 10, 90-98.

D. Ugulava, D. Zarnadze. On the application of Ritz's extended method for some ill-posed problems. Reports of enlarged session of the seminar of I.Vekua Inst. of Appl. Math. 2007წ. v.21, 60-63.

D. Zarnadze, D.Ugulava. On the application of Ritz's extended method to approximate solution of inverse and computing tomography problems. Abstracts of International Conferense celebrating the 100th birth aniversary of I.Vekua organized by ISAAC and IUTAM. 2007წ. 20-27, Tbilisi, Georgia. .

G. Berikelashvili, D.Devadze. On the application of the net method to the solution of one class of problems of the theory of optimal control (Russian). Current problems of applied mathematics and cybernetics ( Tbilisi University). 1991წ. pp. 53-56.

D. Zarnadze, D.Ugulava. On the application Ritz’s extended method for some ill-posed problems. (English). Reports of enlarged session of I.N.Vekua Inst. of applied Math. . 2007წ. v.21, N3, 60-63..

J. Peradze. On the approximate solution of a Kirchhoff type static beam equation. Trans. A. Razmadze Math. Inst.. 2016წ. v.170, issue 2, 266-271.

J. Peradze. On the approximate solution of a nonlinear system of ordinary differential equations. Reports of enlarged sessions of seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 2012წ. v. 26, 57-60.

G. Berikelashvili, G.D.Pavlenishvili. On the approximate solution of some systems of nonlinear Volterra integral equations of the second kind (Russian). Soobshch. Akad. Nauk Gruz. SSR. 1980წ. V.99, no.2, 313-316.

J. Peradze. On the approximate solution of the Kirchhoff-Bernsein nonlinear wave equation. ISAAC Conference I.Vekua-100 Applied Mathematics, Informatics and Mechanics. 2007წ. Tbilisi, v.12, no.2, pp.87-92.

D. Ugulava. On the approximation of functions in the Hardy spaces. Bulletin of the Georgian Academy of Sciences. 2000წ. v.162, No. 2, 209-212.

D. Ugulava. On the approximation of periodic functions of many variables. Proceedings of Comp. Center Georg. Ac. Sci., (in Russian). 1983წ. 23:1, 101-110.

ნ. ღონღაძე, N. Kutsiava, I. Legashvili. On the assessment of envizometal pollution with industrial organic pollutants. Georgian enj. News. . 2008წ. 4, 2008, 136-138.

N. Kutsiava, Chankseliani A.B., Legashvili I.T., Gongadze N.P. On the assessment of inviron-mental pollution with industrial organic pollitants . Georgian Engineering News. №4 . 2008წ. c. 136-138.

Z. Kiguradze, T. Jangveladze. On the Asymptotic Behavior as $t\to\infty$ of Solutions of One Nonlinear Integro-Differential Parabolic Equation Arising in Penetration of a Magnetic Field into a Substance. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 2005წ. V.20, N1, p.8-11.

Z. Kiguradze, T. Jangveladze. On the Asymptotic Behavior of Solution for One System of Nonlinear Integro-differential Equations. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 1999წ. V.14, N1, p.35-38.

J. Peradze. On the asymptotic property of probabilstic estimates of the iteration process of linear equation solution. Candidate of Phys.-Math.Sciences, Dissertation. 1969წ. Tbilisi, 88 p. (Russian).

J. Peradze. On the asymptotic property of probabalistic estimates of the iteration process of linear equation solution. Candidate of Phys.-Math.Sci.Dissertation, Abstract. 1969წ. Tbilisi, 15 p. (Russian).

N. Kachakhidze. On the basis of the space of cusp forms of the level 12. Georgian Math. J. 2006წ. 13 , No. 4, 723-736, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

N. Kachakhidze. On the basis of the space of cusp forms of the level 8. Georgian Math. J. 2010წ. 17, No 2, 261–272, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

გ. ქუთათელაძე. On the boundary value problem of finding two piecewise holomorphic functions for multiply connected domains of special tupe.. Procedings of A. Razmadze Matematical Institute.. 2006წ. v.140, pp. 121-130..